Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 407529, 4 pages
http://dx.doi.org/10.1155/2013/407529
Research Article

The Extreme and Support Points of a New Class of Analytic Functions with Positive Real Part

Faculty of Mathematics and Computer Science, Hubei University, Wuhan, Hubei 430062, China

Received 10 October 2012; Accepted 13 December 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Zhigang Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Hallenbeck and T. H. MacGregor, Linear Problems and Convexity Techniques in Geometric Function Theory, Pitman Advanced Publishing Program, Boston, Mass, USA, 1984. View at Zentralblatt MATH · View at MathSciNet
  2. A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1980. View at Zentralblatt MATH · View at MathSciNet
  3. J. G. Clunie, “Some remarks on extreme points in function theory,” in Aspects of Contemporary Complex Analysis, pp. 137–146, Academic Press, London, UK, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. A. Kortram, “The extreme points of a class of functions with positive real part,” Bulletin of the Belgian Mathematical Society, vol. 4, no. 4, pp. 449–459, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Holland, “The extreme points of a class of functions with positive real part,” Mathematische Annalen, vol. 202, pp. 85–87, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. P. Bellamy and K. Tkaczyńska, “Extreme points of some classes of analytic functions with positive real part and a prescribed set of coefficients,” Complex Variables and Elliptic Equations, vol. 17, no. 1-2, pp. 49–55, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Peng, “The extreme points of a class of analytic functions with positive real part and a prescribed set of values,” Acta Mathematica Scientia B, vol. 32, no. 5, pp. 1929–1936, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. J. Hallenbeck and T. H. MacGregor, “Support points of families of analytic functions described by subordination,” Transactions of the American Mathematical Society, vol. 278, no. 2, pp. 523–546, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Peng, “The support points of several classes of analytic functions with fixed coefficients,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 209–218, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983. View at MathSciNet